# SDR ASAA0671018

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 25,806 hours, 11,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 737
- Component: Dust Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DUST SILL CORRODED AT UPPER AND LOWER SURFACES AND AROUND ANCHOR NUT HOLES AT BS 767 REPAIRED IAW SRM 51 30 01 AND 51 40 05.
